# SDR ASOA2013010302743

- Difficulty date: December 6, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,271 hours, 16,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CORRODED AT STRINGER 25R.  BLENDED CORROSION IAW SRM 51-21-06-001-001.  NO DAMAGE ALLOWED IAW SRM 53-21-06-101-002-A01.  COMPLIED WITH REO 670-53-21-913.
